# SDR UIEA2021031300539

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,606 hours, 22,560 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Disconnected
- Location: Rt Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AC BUS OFF AFTER RIGHT ENGINE START FOLLOWED BY NUMEROUS EICAS MSG( PERFORMED BPCU BITE PROCEDURE IAW FIM 24-20-43-801, OPS CHECK GOOD. PERFORMED ENGINE RUN IAW AMM 71-00-00 )
